# SDR UALA2012052702942

- Difficulty date: May 23, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 59,964 hours, 7,092 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80541
- Condition: Saturated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS GALLEY WALL EMERGENCY LIGHT INOPERATIVE.  SUPPLEMENTAL DATA UPDATE, REPLACED EMERGENCY LIGHT FEEDER ON ACCOUNT OF WATER DAMAGE.
